# SDR SWAA2015031837580

- Difficulty date: March 16, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 85,445 hours, 66,286 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431285
- Part serial: 2070
- Condition: Warped
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FORE FLAP WARPED.  R & R FORE FLAP IAW AMM.
